# SDR FDEA201409232736

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602233
- Condition: Corroded
- Location: Fuselage
- Part time: 61,189 hours, 24,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK RBL 8.50 BETWEEN STATION 1129 & 1139 HAS GOUGED & CORROSION.  FOUND AREA OUT OF LIMITS IAW SRM 53-70-00 FIG 5.  REMOVED DAMAGED SECTION & FABRICATED NEW SEAT TRACK, 1 EA REPAIR SPLICE & 1 EA SPLICE PLATE, MATERIAL USE 7075-T6  .050C, 607158 7075 T6511, 60-4508 7075-T6511 IAW SRM 53-70-00 FIG 1A SHEET 1.  INSTALLED SEAT TRACK IAW SRM 53-70-00 FIG 1A SHEET 1.  MAJOR REPAIR.
